# SDR DXTA2025022702487

- Difficulty date: February 23, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- Aircraft time: 15,067 hours, 10,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008502
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT SWITCH: EMERGENCY LIGHTS DO NOT WORK IN ARM POSITION, BUT DO ILLUMINATE IN THE ON POSITION. MAIN EXIT EMERGENCY LIGHTING DOES NOT WORK IN EITHER POSITION. CORRECTIVE ACTION; REPLACED #3 BATTERY PACK, BLOWN FUSE IN #2 BATTERY PACK AND INERTIA SWITCH IAW CE-680 AMM 33-55-10. PERFORMED STISFACTORY OPS CHECK.
